cart SHOPPING CART 0 item(s)
Nuromol Tablet 48
larger imageMove mouse over the image to magnify
01303

Nuromol Tablet 48

NZ $26.99
incl GST
Qty.

Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is produced using a patented technology known as Synchro-Tech™ which ensures they are released together to target pain more effectively, so you can quickly get on top of distracting pain and continue on with your day.

Nuromol is especially suitable for pain requiring stronger analgesia than paracetamol and ibuprofen alone. Thanks to its unique pain relief combination, one or two Nuromol tablets provide stronger, longer- lasting pain relief* than paracetamol alone.

PROVIDES RELIEF FROM:

  • Back Pain
  • Period Pain
  • Cold and Flu symptoms
  • Sore Throat
  • Rheumatic Pain and non serious arthritic pain
  • Reduces Fever
  • Dental Pain
  • Migraine Headache
  • Tension Headache
  • Headache
 

INGREDIENTS:

Each tablet contains 200mg ibuprofen & 500mg paracetamol.
Gluten free, lactose & sucrose free, wheat free. Contains no preservatives


DIRECTIONS:

ADULTS AND CHILDREN 12 YEARS AND OVER: 1-2 Tablets every 6 to 8 hours as necessary. (maximum of 6 tablets in 24 hours) Keep to the recommended dose. Take with water.


BEFORE USE:

SEEK MEDICAL ADVICE IF:
  • You suffer asthma or are taking other medicines containing Ibuprofen, aspirin or other anti-inflammatory medicines.
  • You are taking medication regularly or are 65 years and over.

DO NOT TAKE:

  • If the blister foil is broken on first opening
  • If you have stomach ulcer or other stomach disorders, kidney or heart problems
  • With other products containing paracetamol except on medical advice
  • If you are allergic to Ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction stop taking and see your doctor immediately.
  • During the first 6 months of pregnancy except on medical advice. Do not use at all during the last 3 months of pregnancy.

Do not exceed the recommended dose. Excessive use can be harmful.




 

You might also be interested in ...

Panadol Rapid Soluble 20
NZ $10.99 NZ $8.99 Save NZ $2.00 incl GST
Panadol Rapid 20 Caplets
NZ $10.99 NZ $8.99 Save NZ $2.00 incl GST

ABOUT US


Onlinechemist.co.nz is a New Zealand wide online retail pharmacy supplying OTC (over-the-counter) Pharmacy-Only and General Sales Medicines, as well as other health-related products.  We also offer prescription medicines in accordance with a legal New Zealand prescription.  We are a registered pharmacy conveniently located in Waitakere City, Auckland and have been operating to the public as a licensed pharmacy since 1987.  
 
We strive to provide the most competitive prices for both prescription and non-prescription items in all of New Zealand.  We aim to simplify your shopping experience, and to minimise the time and cost of delivery for your convenience.  For us, it is about you as the customer, we do not believe in bombarding you or pushing unneccessary products, just getting you what you need promptly and at the best price.
 
In accordance with legal obligations, all medicines sold are under the supervision of a New Zealand Registered pharmacist, as well as this we have other relevant qualified staff working for us to deliver our promise of top service to you. We are located at:
 
Shop 4-4343 Great North Road
Glendene, 0602
Auckland
 
 
If you have any queries, dont hesitate to contact us:
 
By email:  enquiries@onlinechemist.co.nz

 
By mail:          PO Box 69 189,
                       Glendene, 0645
                       Auckland
 
By phone:   09 838 9580
 
By fax:        09 838 5359 
 

 

Glendene Village Pharmacy (2012) Ltd
GST 108-863-714


 
 

CONTACT US

Ph 09 838 9580
Fax 09 838 5359

enquiries@onlinechemist.co.nz

SHOP 4, GLENDENE VILLAGE
CNR OF GREAT NORTH RD AND TE ATATU RD
GLENDENE  AUCKLAND 0602
OR,
PO BOX 69-189
GLENDENE AUCKLAND 0645